MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31G 8MM WHOLEUNIT 10BG 500; SYRINGE, PISTON

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.3ML 31G 8MM WHOLEUNIT 10BG 500; SYRINGE, PISTON
Model Number 328438
Medical Device Problem Codes Off-Label Use (1494); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Material # 328438 material description - syringe 0.3ml 31g 8mm wholeunit 10bg 500 material lot# - 3268213 & 4121016 complaint description ¿ just wondering if anyone else has complained about notches being in the middle of the bd insulin syringes.We now have had multiple packs with notches in the middle of the syringes.We use these syringes on our botox patients and some of them are complaining it hurts more when injecting.I attached a photo of one of the needles out of a pack.It is a little blurry, but you can see in the middle of the syringe little white marks (those are the notch(es).Not all the syringes have them but a good amount of the do.Can you please let me know how i can get these replaced as the providers are avoiding use those.Some have already been discarded or used on patients.The customer said that some from two different lot numbers have been effected.Please send 1 bx as replacement.Notes - the customer has not provided any photos for reference.
 
Additional Manufacturer Narrative
Additional information was added to: b4, g6, h2, h3, h11.Correction to: h6 (component code, investigation findings, and investigation conclusions) investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st.Complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
SYRINGE 0.3ML 31G 8MM WHOLEUNIT 10BG 500
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key21076514
Report Number3024508819-2025-00011
Device Sequence Number20557461
Product Code FMF
UDI-Device Identifier00382908438032
UDI-Public00382908438032
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328438
Device Lot Number4121016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/05/2025
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose